RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 2(6), Pages 189–200 (Mi msb3203)  

Some problems for linear partial differential equations with constant coefficients in the entire space and for a class of degenerate equations in a halfspace

A. S. Kalashnikov


Abstract: In the space $\mathbf R^{n+1}=\mathbf R_t^1\times\mathbf R_x^n$ we consider a linear partial differential equation with constant coefficients which is solvable in the leading derivative with respect to $t$. We prove that two problems with limit conditions as $t\to-\infty$ which are imposed on the Fourier transform $F_{x\to\sigma}[u(t,x)]$ and contain weight factors, are uniquely solvable in the class of functions $u(t,x)$ which for every $t$ belong to $L_2(\mathbf R_x^n)$ along with the derivatives appearing in the equation and which grow at an order no faster that $t$ as $t\to+\infty$ (in $L_2$). We apply these results to a class of equations in a halfspace which degenerate on the boundary hyperplane.
Bibliography: 9 titles.

Full text: PDF file (1003 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:2, 186–198

Bibliographic databases:

UDC: 517.947
MSC: 35G15, 35J70
Received: 20.05.1970

Citation: A. S. Kalashnikov, “Some problems for linear partial differential equations with constant coefficients in the entire space and for a class of degenerate equations in a halfspace”, Mat. Sb. (N.S.), 85(127):2(6) (1971), 189–200; Math. USSR-Sb., 14:2 (1971), 186–198

Citation in format AMSBIB
\Bibitem{Kal71}
\by A.~S.~Kalashnikov
\paper Some problems for linear partial differential equations with constant coefficients in the entire space and for a~class of degenerate equations in a~halfspace
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 2(6)
\pages 189--200
\mathnet{http://mi.mathnet.ru/msb3203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284698}
\zmath{https://zbmath.org/?q=an:0222.35010}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 2
\pages 186--198
\crossref{https://doi.org/10.1070/SM1971v014n02ABEH002612}


Linking options:
  • http://mi.mathnet.ru/eng/msb3203
  • http://mi.mathnet.ru/eng/msb/v127/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:165
    Full text:54
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019